# SDR REXA2015122101252

- Difficulty date: December 21, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 24,486 hours, 21,992 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STEP PLATE IS CORRODED.  LOCATED & DRILLED NEW SERVICEABLE SERVICE DOOR STEP PLATE IAW SRM 51-40-11.  INSTALLED 6 EACH NEW NUTPLATES ON STEP PLATE IAW SRM 51-42-06.
